# SDR SWIA202005210879

- Difficulty date: May 2, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR FWD SERRATED PLATE, DISCOVED CORROSION ON MOUNTING SURFACE AND ADJACENT AREA AT F.S 310.00 STGR 16A AND STGR15A    (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED CORRODED GUSSET PN 601R31109-97 WHICH INCLUDED CORROSION ON MOUNTING SURFACE AND ADJACENT AREAS  IAW CRJ 200 SRM
